Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 2

 
   

Limit Distributions of Maximal Random Chord Length

PP: 213-220
doi:10.18576/jsap/050202
Author(s)
Zoran Vidovic,
Abstract
Taking in consideration several methods of choosing the chord at random, we have described the asymptotic distribution of the maximum length of the chord on the unit circle. The appropriate normalizing constants are presented and the rate of convergence is established, for each case.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved